MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2008
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
2009
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Brain S, Landi G. Families of Monads and Instantons from a Noncommutative ADHM Construction.; 2009. Available from: http://hdl.handle.net/1963/3478
Bertola M, Lee SY. First colonization of a spectral outpost in random matrix theory. Constr. Approx. [Internet]. 2009 ;30:225–263. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-008-9026-y
Bruzzo U, Rubtsov V. Holomorphic equivariant cohomology of Atiyah algebroids and localization.; 2009. Available from: http://hdl.handle.net/1963/3774
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Mola A, Bordonaro G, Hajj MR. Low-Frequency Variations of Force Coefficients on Square Cylinders with Sharp and Rounded Corners. Journal of Structural Engineering [Internet]. 2009 ;135:828–835. Available from: https://doi.org/10.1061/(asce)st.1943-541x.0000034
Bertola M, Lee SY, Mo MY. Mesoscopic colonization in a spectral band. J. Phys. A [Internet]. 2009 ;42:415204, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/41/415204
Boissiere S, Mann E, Perroni F. A model for the orbifold Chow ring of weighted projective spaces. Comm. Algebra 37 (2009) 503-514 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3589
Bertola M. Moment determinants as isomonodromic tau functions. Nonlinearity. 2009 ;22:29–50.
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865

Pages

Sign in